MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-D BLEND; SERACLONE ANTI-D BLEND

BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-D BLEND; SERACLONE ANTI-D BLEND
Catalog Number 802033100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported a false negative result of a donor sample when tested with seraclone anti-d blend.The customer stated that he typed the donor sample as blood group o rh(d) negative but it was supposed to be blood group o rh(d) positive.The exact date of event is unknown but the customer believes it to have happened at the beginning of (b)(6) 2018.The customer returned neither the supposedly defective product nor the donor sample that had caused a supposedly false negative result.Therefore our quality control laboratory tested their retention sample of seraclone anti-d blend for potency and specificity.All positive and negative reactions were correct.We did not observe any false negative reaction.The minimum titer was met.Testing by our quality control laboratory confirmed that the allegedly defective lot of seraclone anti-d blend functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.

Brand Name
BLOOD GROUPING REAGENT ANTI-D BLEND
Common Device Name
SERACLONE ANTI-D BLEND
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key8291666
Report Number9610824-2019-00001
Device Sequence Number10778032
Product Code KSZ
UDI-Device Identifier07611969950201
UDI-Public(01)07611969950201(17)191008(10)8742060-03
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2019
Device Catalogue Number802033100
Device Lot Number8742060-03
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2019
Initial Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1